Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/13110
Title: Renormalization of planar analytic saddles
Authors: BONCKAERT, Patrick 
VERSTRINGE, Freek 
Issue Date: 2012
Source: Journal of Dynamics and Differential Equations, 24(3), p. 569-593
Keywords: dynamical systems; normal forms; renormalization; majorant method
Document URI: http://hdl.handle.net/1942/13110
ISSN: 1040-7294
e-ISSN: 1572-9222
ISI #: 000308063600007
Category: A1
Type: Journal Contribution
Validations: ecoom 2013
Appears in Collections:Research publications

Files in This Item:
File Description SizeFormat 
Renormalization_2012.pdfMain article460.19 kBAdobe PDFView/Open
Show full item record

Page view(s)

58
checked on May 26, 2022

Download(s)

166
checked on May 26, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.